# SDR UPS04443467

- Difficulty date: November 1, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01716511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, U/D - BS 460 LT FRAME O/B CHORD FOUND CRACKED BETWEEN STR-12A & STR-13.  BS 460 LEFT O/B CHORD REPLACED PER SRM 51-10-01.
